# SDR SWIA202265109

- Difficulty date: January 28, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 LOCATED BETWEEN FS311 & FS318 IS CORRODED     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD3 LOCATED BETWEEN FS311 & FS318  WITH NEW ONE. P/N-601R318054-1, REF: CRJ-200 S.R.M.51-42-06. AND DRW 601R31702 REV N / COMPLIED WITH TASK CARD 51-900-1003-SKY
